# SDR JJBA20240130051

- Difficulty date: January 18, 2024
- Submitted: January 30, 2024
- Operation: Air carrier
- Aircraft: N11165
- Make and model: Emb EMB-145XR
- Aircraft serial: 14500819
- Aircraft time: 40,841 hours, 27,976 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Intercostal
- Part number: UNKNOWN
- Condition: Cracked
- Location: Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RF1, VERTICAL I/COSTAL OF CARGO DOOR MECHANISM BTW STR 4-5 BTW FR67-68 FOUND CRACKED. I/COSTAL REMOVED AND REPLACED
